It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

I Took a 24Hr Allergy Pill Today....

page: 1
6
<<   2 >>

log in

join
share:

posted on Jun, 4 2015 @ 09:59 PM
link   
Holy smokes this is wack. I was at work when I started feeling super high, then I was just confused as hell and somewhat dis-oriented! Some dude asked me where the HDMI cables were, a simple enough question yet I couldn't produce a good answer.

Have you ever seen a horror movie where the main character is running down a hallway and they can see the end but the end never seems to come??? This was the exact thing I experienced when walking to my car to get the hell outta there. It felt like everything was closing around me, almost triggering a panic attack several times.

I'm home now but this might be a long ride.... Has anyone else experienced anything similar? Hooo boy, this is wack-a-doodle let me tell you..

I will never take a pill like that again...
edit on 4-6-2015 by Wookiep because: (no reason given)




posted on Jun, 4 2015 @ 10:07 PM
link   
You drove??



posted on Jun, 4 2015 @ 10:10 PM
link   
a reply to: CraftBuilder

I drove home yes, BUT, I'm only like a mile away. I made it home OK. Not going anywhere else...



posted on Jun, 4 2015 @ 10:15 PM
link   
a reply to: Wookiep

Can you specify the medication and ... if you are OK with it ... and only if you are OK ... specify any other medication you took in the past 24 hours before taking this one.

You need to find out what ingredient caused this.

Alternatively, take the stuff with you and see your doctor!

Medication that does this to your mind will also have physical symptoms affecting the rest of you. You do need to find out!

P



posted on Jun, 4 2015 @ 10:15 PM
link   
What sort of pill? Prescription or OTC?

Was it a decongestant as well?



posted on Jun, 4 2015 @ 10:18 PM
link   
What kind of allergy pill was it?

e1e



posted on Jun, 4 2015 @ 10:19 PM
link   
a reply to: pheonix358

Thanks for the advice.. I really don't plan on taking it again, but it was just a store brand OTC 24hr allergy pill. Active ingredient is Loratadine, An antihistamine. The only other meds I took was prilosec for heartburn.



posted on Jun, 4 2015 @ 10:20 PM
link   
a reply to: Djarums

There is nothing on the box indicating that it is a decongestant as well.



posted on Jun, 4 2015 @ 10:29 PM
link   

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficult breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have a serious side effect such as:

fast or uneven heart rate;
feeling like you might pass out;
jaundice (yellowing of your skin or eyes); or
seizures (convulsions).
Less serious side effects may include:

headache;
nervousness;
feeling tired or drowsy;
stomach pain, diarrhea;
dry mouth, sore throat hoarseness;
eye redness, blurred vision;
nosebleed; or
skin rash.
This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Read the entire detailed patient monograph for Claritin (Loratadine)


RX LIST.COM



posted on Jun, 4 2015 @ 10:33 PM
link   

originally posted by: Wookiep
a reply to: CraftBuilder

I drove home yes, BUT, I'm only like a mile away. I made it home OK. Not going anywhere else...


Only a moron would think that was ok.



posted on Jun, 4 2015 @ 10:35 PM
link   
a reply to: Wookiep

Call me old-fashioned.....but I don't trust those 24 hour allergy pills......I'll take me a benadryl...or a Chlor-Trimeton if I cannot afford to be drowsy.

Why take 24 hour pills when 4-6 hours pills are available??
That way if you do have a reaction...you're not screwed for the whole day



posted on Jun, 4 2015 @ 10:35 PM
link   
duplicate

edit on Thu Jun 4 2015 by DontTreadOnMe because: (no reason given)



posted on Jun, 4 2015 @ 10:37 PM
link   
a reply to: CraftBuilder

Yeah, well, I guess I'm a moron. Oh well, thanks for your feedback!



posted on Jun, 4 2015 @ 10:37 PM
link   
a reply to: DontTreadOnMe

You're 100% correct, this was a lesson learned! Never again....



posted on Jun, 4 2015 @ 10:42 PM
link   
Loratadine is the generic name for Claritin.

Sometimes people do have bizarre reactions to antihistamines though, so my recommendation would be not to take it again and definitely let your doctor know that this medication doesn't agree with you.

I asked about the decongestant because most of the allergy meds come in 2 "flavors" with decongestant or without.

Often times the D can cause bad reactions for people with high blood pressure or certain other conditions, but the regular one can as well (although less common).

Either way, don't take another one and have a chat with your doctor.

And definitely don't drive.



posted on Jun, 4 2015 @ 10:43 PM
link   


Loratadine


Way back when, when this stuff was first released as Claritin, a friend and I would refer to it as "combat-stims" because the stuff was so perfect for marathon gaming. And Napstering.


edit on 4-6-2015 by Bybyots because: . : .



posted on Jun, 4 2015 @ 10:43 PM
link   
I've been taking Claritin (Loratadine) on and off during allergy seasons for the last fifteen years or so. Never experienced anything like that.

Closest thing is I know not to take it in the evening. It tends to keep me up at night.

As far as taking it with Prilosec ( omeprazole) goes, looks like there are no known interactions


There were no interactions found in our database between Claritin 24 Hour Allergy and omeprazole.


Edit to add: I also take Prilosec, though very rarely. Usually before dinner, and only if I know dinner will be greasy.
edit on 6/4/2015 by cmdrkeenkid because: Added additional response.



posted on Jun, 4 2015 @ 10:45 PM
link   
a reply to: Djarums

Sound advice. Thanks!



posted on Jun, 4 2015 @ 11:07 PM
link   
I've had reactions like this too from allergy meds. Allegra and claritin can do it to me for sure. I know that 'Woooboy' feeling lol. You should be beginning to feel some normalcy around 12-15 hrs in.



posted on Jun, 4 2015 @ 11:19 PM
link   

Have you ever seen a horror movie where the main character is running down a hallway and they can see the end but the end never seems to come???


Unintentional overdosing on something can be unnerving. Fighting the feeling tends to increase the anxiety.

its a drug, you can't do any better than ride it out… in one place.

Next time ask for a ride home.



new topics

top topics



 
6
<<   2 >>

log in

join